Diovan and Hair Loss

Hair loss appears to be a rare complaint in people taking Diovan® (valsartan). In clinical studies, less than 1 percent of people who took Diovan reported losing hair. Given how common hair loss is in the general population and how rare a complaint it is in people who take Diovan, it is difficult to say whether hair loss is caused by the medicine, genetics, other factors, or a combination of these things.
 
If you experience hair loss while taking Diovan, talk with your healthcare provider. Depending on the severity, there are things that he or she may be able to do. If your symptoms continue to be bothersome or if your healthcare provider believes the medicine is causing your hair loss, he or she may recommend trying another medicine for your high blood pressure or congestive heart failure.
4 Reasons BPH Affects Your Libido

Diovan Medication

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.